MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT CR POR FEM CR POR LEFT SZ 3.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT CR POR FEM CR POR LEFT SZ 3.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 02-022-51-3510
Medical Device Problem Codes Loss of Osseointegration (2408); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Osseointegration (2646)
Date of Event 08/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 6657637, 02-020-14-0235 - truliant cr por fem cr por left sz 3.5, 6667564, 02-022-55-3525 - truliant por tib tray size 3.5f/2.5t, 6673602, 200-07-32 - advanced patella 32mm 3 peg implant, 5292282, 201-78-15 - holding pin mini sharp point 4 pk.
 
Event or Problem Description
As reported, approximately 1.5 years post op the initial left tka, this 37 y/o male patient was revised due to the bone never grew into the porous components.The porous components were revised to cemented components.Patient was last known to be in stable condition following the event.Devices will not be retuning, hospital policy.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined, however, it is most likely related to patient conditions.Section h11: the following sections have corrected information: (b5) describe event or problem: as reported, approximately 1.5 years post op the initial left tka, this 37 y/o male patient was revised due to the bone never grew into the porous components.The porous components were revised to cemented components.Patient was last known to be in stable condition following the event.Devices will not be retuning, hospital policy.No other information.
 
Event or Problem Description
As reported, approximately 1.5 years post op the initial left tka, this 37 y/o male patient was revised due to the bone never grew into the porous components.The porous components were revised to cemented components.Patient was last known to be in stable condition following the event.Devices will not be retuning, hospital policy.No other information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d1, d4, d8, g4, h4, h6: clinical code medical device problem code, component code, type of investigation and investigation findings.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT CR POR FEM CR POR LEFT SZ 3.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15454650
Report Number1038671-2022-01140
Device Sequence Number6842584
Product Code JWH
UDI-Device Identifier10885862315014
UDI-Public10885862315014
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K181794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02-022-51-3510
Device Catalogue Number02-020-14-0235
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2022
Supplement Date Received by Manufacturer09/22/2022
02/11/2026
07/07/2026
Initial Report FDA Received Date09/20/2022
Supplement Report FDA Received Date09/30/2022
03/02/2026
07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age37 YR
Patient SexFemale